# SDR UIEA2020101202218

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,494 hours, 12,023 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE DETECTION LOOP 2 INOPERABLE.  ENGINE FIRE DETECTION SYSTEMS, DETECTION LOOPS (ER RESTRICTED 120).  TRANSFERRED TO MDDR 135801, IAW MEL 26-11-01-01, CAT C.  TROUBLESHOT PER FIM 26-11 FT 804, WIRING DIAGRAM 26-11 AND AMM 26-11-00.  FOUND DUCT LOOSE, RESECURED, RAN ENGINE UP TO 35 PERCENT FOR 20 MINUTES.  NO FAULTS NOTED.  MCC NOTIFIED.  THIS CLEARS MDDR 135801.
